# SDR CALA2025041403752

- Difficulty date: April 8, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,205 hours, 24,018 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 136N610526
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5210-03219 REV B: R-2 DOOR UPPER GATE HAS CORROSION I N THE POCKETS. REMOVED AND REPLACED UPPER GATE AT R-2 DOOR IAW B757-200 AMM 52- 11-38-004-001 AND 52-11-38-404-009 AND ADJUSTMENT MUST BE PERFOR MED WITH EA 5210-03219 REVISION B.
